# SDR SWAA2022020851108

- Difficulty date: January 29, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 49,045 hours, 28,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP DELAMINATED ON UPPER AND LOWER SURFACES AT AFT INBOARD CORNER. / REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22. TAG NO: 346440 PN ON: 113A3700-23 SN ON: 003211 PN OFF: SN OFF: 001467
